| Model Number |
01.13.102R |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 march 2025.Lot 1902970: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.Subsequently, the patient came in reporting pain due to a loose stem.On (b)(6) 2024, the surgeon revised the medacta stem, head and liner with another medacta stem, head and liner.Presently, the patient came in reporting pain due to a loose stem.The surgeon revised the medacta stem and head with a competitor's components and revised the medacta liner with another medacta liner.The surgery was completed successfully.